Ιδρυματικό Αποθετήριο
Πολυτεχνείο Κρήτης
EN  |  EL

Αναζήτηση

Πλοήγηση

Ο Χώρος μου

Σχολή Αρχιτεκτόνων Μηχανικών

Μπορείτε να πλοηγηθείτε στις συλλογές/υπο-κοινότητες της κοινότητας ή μπορείτε να χρησιμοποιήσετε την υπηρεσία αναζήτησης

Συλλογές

Τελευταίες Υποβολές

 1261-1275 από 1523 αποτελέσματα
1261 D.A. Kandilakis, M. Magiropoulos, "A subsolution-supersolution method forquasilinear systems," Electronic Journal of Differential Equations, vol. 2005, no. 97, pp. 1-5, 2005.2015-10-29
1262 D.A. Kandilakis, M. Magiropoulos - N.B. Zografopoulos, "The first eigenvalue of pLaplacian systems with nonlinear boundary conditions," Boundary Value Problems, pp. 307-322, 2005.2015-10-29
1263 D.A. Kandilakis, "A multiplicity result for quasilinear problems with convex andconcave nonlinearities and nonlinear boundary conditions in unbounded domain,"Electronic Journal of Differential Equations, vol. 2005, no. 57, pp. 1–12, 2005.2015-10-29
1264 D.A. Kandilakis, A.N. Lyberopoulos, "Multiplicity of positive solutions for somequasilinear Dirichlet problems on bounded domains in Rn," Comm. Math. Univ.Carolinae, vol. 44, no. 4, pp. 645–658, 2003.2015-10-29
1265 D.A. Kandilakis, N.S. Papageorgiou, "Νeumann problem for a class of quasilinearordinary differential equations," Atti del Seminario Matematico e Fisico dell’Università di Modena, vol. 48, no. 1, pp. 163-177, 2000.2015-10-29
1266 S. Hu, D.A. Kandilakis, N.S. Papageorgiou, "Periodic solutions for nonconvexdifferential inclusions," Proceedings of the American Mathematical Society, vol. 127, no. 1, pp. 89-94, Jan. 1999. 2015-10-29
1267 D.A. Kandilakis, N.S. Papageorgiou, "Nonlinear periodic parabolic problems withnonmonotone discontinuities," Proceedings of the Edinburgh Mathematical Society, vol. 41, no. 2, pp. 117-132, 1998. doi: http://dx.doi.org/10.1017/S0013091500019453 2015-10-29
1268 D.A. Kandilakis, N.S. Papageorgiou, "Maximun and minimum solutions fornonlinear parabolic problems with discontinuities," Proceedings of the Indian Academy of Sciences - Mathematical Sciences, vol. 108, no. 2, pp. 179-187, Jun. 1998. doi: 10.1007/BF028415512015-10-29
1269 D.A. Kandilakis," Pseudomonotonicity and nonlinear hyperbolic equations," Comment.Math.Univ.Carolin, vol. 38, no. 3, pp. 463–469 , 1997.2015-10-29
1270 D.A. Kandilakis, N.S. Papageorgiou," Existence theorems for nonlinear boundaryvalue problems for second order differential inclusions," Journal of Differential Equations, vol. 132, no. 1, pp. 107–125, Nov. 1996. doi: 10.1006/jdeq.1996.01732015-10-29
1271 D.A. Kandilakis," An existence result for nonlinear evolution equations of secondorder," Discussiones Mathematicae. Differential Inclusions, vol. 16, pp. 153-160, 1996.2015-10-29
1272 D.A. Kandilakis, "Nonlinear evolution equations involving time dependentsubdifferentials of opposite sign," Nonlinear Analysis: Theory, Methods & Applications, vol. 27, no. 3, pp. 321–326, Aug. 1996. doi: 10.1016/0362-546X(95)00065-42015-10-29
1273 D.A. Kandilakis, "The sensitivity of parametric evolution inclusions generated bytime dependent convex subdifferentials," Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 184–196, Aug. 1995. doi: 10.1006/jmaa.1995.12932015-10-29
1274 D.A. Kandilakis, N.S. Papageorgiou," Evolution inclusions of the subdifferentialtype depending on a parameter," Comment.Math.Univ.Carolinae, vol. 33, pp. 437–449, 1992. 2015-10-29
1275 D.A. Kandilakis, "On the extension of multimeasures and integration with respectto a multimeasure," Proceedings of the American Mathematical Society, vol. 116, no. 1, pp, 85-92, Sept. 1992. doi: 10.2307/21592982015-10-29
Pages: |...80 |81 |82 |83 |84 | 85 |86 |87 |88 |89 |90 |...